BibTeX record journals/jcmse/ShiKTKN05

download as .bib file

@article{DBLP:journals/jcmse/ShiKTKN05,
  author    = {Guangyi Shi and
               Tohru Kawabe and
               Kazuo Toraichi and
               Kazuki Katagishi and
               Koji Nakamura},
  title     = {A new approach to discrete approximation of a continuous-time system
               model based on spline function},
  journal   = {J. Comput. Methods Sci. Eng.},
  volume    = {5},
  number    = {3},
  pages     = {179--188},
  year      = {2005}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics